# SDR CA090304015

- Difficulty date: February 23, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7530 · Compressor Bleed Control
- Part: Filter
- Condition: Unknown
- Location: P3
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, F
- Precautionary procedure: D

## Discrepancy

(CAN) PILOT WAS PREPARING FOR TAXIING, BUT WHEN HE ELECTED TO ADVANCE THE POWER LEVER THERE WAS NO RESPONSE FROM THE ENGINE. ACFT RETURNED TO GATE. THE P3 FILTER WAS REPLACED AND THE ACFT RETURNED TO SERVICE.
